# SDR R61A201404210571

- Difficulty date: April 21, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N167HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000173
- Aircraft time: 15,254 hours, 9,692 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gusset
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, R1 DOOR ATTACH GUSSET HAS A FASTENER WITH CORROSION.  MX R & R R1 DOOR ATTACH GUSSET FASTENER LOWER FORWARD CORNER IAW SRM 51-43-03.
